# SDR SWAA2020100821626

- Difficulty date: October 7, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 76,688 hours, 45,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERABLE BULLNOSE EMERGENCY LIGHT 20ABC.  RE-LAMPED EMERGENCY AREA LIGHT AT 20 ABC, PER AMM 33-51-03.
